A numerical approach to a class of unilateral elliptic problems of non-variational type
M2AN - Modélisation mathématique et analyse numérique, Volume 25 (1991) no. 2, pp. 253-269.
@article{M2AN_1991__25_2_253_0,
     author = {Finzi Vita, S.},
     title = {A numerical approach to a class of unilateral elliptic problems of non-variational type},
     journal = {M2AN - Mod\'elisation math\'ematique et analyse num\'erique},
     pages = {253--269},
     publisher = {AFCET - Gauthier-Villars},
     address = {Paris},
     volume = {25},
     number = {2},
     year = {1991},
     zbl = {0715.65083},
     mrnumber = {1097146},
     language = {en},
     url = {http://archive.numdam.org/item/M2AN_1991__25_2_253_0/}
}
TY  - JOUR
AU  - Finzi Vita, S.
TI  - A numerical approach to a class of unilateral elliptic problems of non-variational type
JO  - M2AN - Modélisation mathématique et analyse numérique
PY  - 1991
DA  - 1991///
SP  - 253
EP  - 269
VL  - 25
IS  - 2
PB  - AFCET - Gauthier-Villars
PP  - Paris
UR  - http://archive.numdam.org/item/M2AN_1991__25_2_253_0/
UR  - https://zbmath.org/?q=an%3A0715.65083
UR  - https://www.ams.org/mathscinet-getitem?mr=1097146
LA  - en
ID  - M2AN_1991__25_2_253_0
ER  - 
%0 Journal Article
%A Finzi Vita, S.
%T A numerical approach to a class of unilateral elliptic problems of non-variational type
%J M2AN - Modélisation mathématique et analyse numérique
%D 1991
%P 253-269
%V 25
%N 2
%I AFCET - Gauthier-Villars
%C Paris
%G en
%F M2AN_1991__25_2_253_0
Finzi Vita, S. A numerical approach to a class of unilateral elliptic problems of non-variational type. M2AN - Modélisation mathématique et analyse numérique, Volume 25 (1991) no. 2, pp. 253-269. http://archive.numdam.org/item/M2AN_1991__25_2_253_0/

[1] C. Baiocchi, Estimation d'erreur dans L∞ pour les inequations à obstacle, Lecture Notes in Math., 606 (1977), 27-34. | MR | Zbl

[2] A. Bensoussan - J. L. Lions, Applications des inéquations vanationnelles en contrôle stochastique, Dunod, 1978 | MR | Zbl

[3] M. Chicco, Solvability of the Dirichlet problem in H2,p (Ω) for a class of linear second order elliptic partial differential equations, Boll UMI, 4 (1971), 374-387 | MR | Zbl

[4] P. G. Ciarlet - P. A. Raviart, Maximum principle and uniform convergence for the finite element method, Comput. Methods Appl. Mech. Engrg., 2 (1973), 17-31. | MR | Zbl

[5] Ph. Cortey-Dumont, Sur les inéquations variationnelles à operateur non coercif, R.A.I.R.O.-M2AN, 19 (1985), 195-212. | Numdam | MR

[6] S. Finzi Vita, L∞-error estimates for vanational inequalities with Hölder continuous obstacles, R.A.I.R.O.-Anal. Numér., 16 (1982), 27-37. | Numdam | MR | Zbl

[7] S. Finzi Vita, Sul trattamento numerico di problemi ellittici di tipo non variazionale, Atti del Convegno di Anahsi Numerica (Sorrento, 1985), De Frede, Napoli (1986), 195-205.

[8] A. Friedman, Stochastic differential equations and applications (II), Academic Press, 1975.

[9] M. G. Garroni - M. A. Vivaldi, Approximation results for bilateral nonlniear problems of non-variational type, Nonlinear Anal., 8 (1984), 301-312. | MR | Zbl

[10] M. G. Garroni - M. A. Vivaldi, Bilateral evolution problems of non-vanational type : existence, uniqueness, Hölder regularity and approximation of solutions, Manuscripta Math., 48 (1984), 39-69. | MR | Zbl

[11] J. Ortega - W. Rheinboldt, Iterative solutions of nonlinear equations in several variables, Academic Press, 1970. | MR | Zbl

[12] J. Nitsche, L∞-convergence of finite element approximation, Lecture Notes in Math., 606 (1977), 261-274. | MR | Zbl

[13] R. H. Nochetto, Approximation de problems elipticos de frontera libre, Universidad Complutense de Madrid (internal report, 1985).

[14] G. M. Troianiello, Some unilatéral problems of the non-vanational type, Math. Nachr., 106 (1982), 47-62. | MR | Zbl